Functional Analysis and Its Applications

, Volume 15, Issue 4, pp 275–285 | Cite as

Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series

  • G. I. Ol'shanskii


Functional Analysis Discrete Series Invariant Cone Holomorphic Discrete Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. I. Ol'shanskii, "Unitary representations of the infinite-dimensional classical groups U(p, ∞), SO 0(p, ∞), Sp(p, ∞) and of the corresponding motion groups," Funkts. Anal. Prilozhen.,12, No. 3, 32–44 (1978).Google Scholar
  2. 2.
    G. I. Ol'shanskii, "Construction of unitary representations of infinite-dimensional classical groups," Dokl. Akad. Nauk SSSR,250, No. 2, 284–288 (1980).Google Scholar
  3. 3.
    É. B. Vinberg, "Invariant cones and orderings in Lie groups," Funkts. Anal. Prilozhen.,14, No. 1, 1–13 (1980).Google Scholar
  4. 4.
    S. M. Paneitz, "Causal structures in Lie groups and applications to stability of ordinary differential equations," Ph. D. Thesis, MIT, May, 1980.Google Scholar
  5. 5.
    M. I. Graev, "Unitary representations of real simple Lie groups," Tr. Moskov. Mat. Ob-va.,7, 335–389 (1958) [Amer. Math. Soc. Translations, Ser. 2,66, 1–62 (1968)].Google Scholar
  6. 6.
    M. Brunet and P. Kramer, "Complex extension of the representation of the symplectic group associated with canonical commutation relations," Lect. Notes Phys.,50, 441–449 (1967).Google Scholar
  7. 7.
    T. Nagano, "Transformations groups on compact symmetric spaces," Trans. Am. Math. Soc.,118, 428–453 (1965).Google Scholar
  8. 8.
    I. M. Gel'fand and S. G. Gindikin, "Complex manifolds whose skeletons are semisimple real Lie groups, and analytic discrete series of representations," Funkts. Anal. Prilozhen.,11, No. 4, 19–27 (1977).Google Scholar
  9. 9.
    R. F. Streater, "Representations of the oscillator group," Commun. Math. Phys.,4, 217–236 (1967).Google Scholar
  10. 10.
    I. E. Segal, Mathematical Cosmology and Extragalactic Astronomy, Academic Press, New York (1976).Google Scholar
  11. 11.
    M. Kashiwara and M. Vergne, "On the Segal—Shale—Weil representations and harmonic polynomials," Invent. Math.,44, No. 1, 1–47 (1978).Google Scholar
  12. 12.
    G. I. Ol'shanskii, "Description of unitary representations with highest weight for groups U(p, q)~," Funkts. Anal. Prilozhen.,14, No. 3, 32–44 (1980).Google Scholar
  13. 13.
    S. C. Scull, "Positive operators and automorphic groups of bounded symmetric domains," Reports Math. Phys.,10, No. 1, 1–7 (1976).Google Scholar
  14. 14.
    Harish-Chandra, "Representations of semisimple Lie groups," IV–VI, Am.J.Math.,77, 743–777 (1955);78, 1–41 (1956);78, 564–628 (1956).Google Scholar
  15. 15.
    S. Lang, SL2(R), Addison-Wesley, Reading, Mass. (1975).Google Scholar
  16. 16.
    E. Nelson, "Analytic vectors," Ann. Math.,70, 572–615 (1959).Google Scholar
  17. 17.
    M. Lüscher and G. Mack, "Global conformal invariance in quantum field theory," Commun. Math. Phys.,41, No. 3, 203–234 (1975).Google Scholar
  18. 18.
    M. Takeuchi, "Cell decompositions and Morse equalities on certain symmetric spaces," J. Fac. Sci. Univ. Tokyo,12, 81–192 (1965).Google Scholar
  19. 19.
    S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York (1962).Google Scholar
  20. 20.
    D. Drucker, "Exceptional Lie algebras and the structure of Hermitian symmetric spaces," Mem. Am. Math. Soc.,208 (1978).Google Scholar
  21. 21.
    T. Oshima and T. Matsuki, "Orbits of affine symmetric spaces under the action of the isotropy sub-groups," J. Math. Soc. Jpn.,32, No. 2, 399–414 (1980).Google Scholar
  22. 22.
    J. Carmona, "Les sous-algebres de Cartan réelles et la frontière d'une orbite ouverte dans une varieté des drapeaux," Manuscr. Math.,10, No. 1, 1–33 (1973).Google Scholar
  23. 23.
    Theory of Lie Algebras. Topology of Lie Groups (Seminar "S. Lie") [Russian translation], IL, Moscow (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • G. I. Ol'shanskii

There are no affiliations available

Personalised recommendations